# SDR FDEA201205051751

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781984212
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HOLES MISDRILLED THRU REPAIR TRACK AND THRUST PLATE.  R & R THRUST PLATE FR 29-30 RT SEAT TRACK 3R IAW FSRM 51-40-21 PARA 6 AND 7. FABBED THRUST PLATE AT BETWEEN FR 29-30 AT SEAT TRACK 3R IAW DWG 10-A537-81894. TOP COATED THRUST PLATE AND FASTENERS IAW FSRM 51-75-10.
